Chronic bronchitis, emphysema and pneumonia linked to risk in study, but not asthma, tuberculosis
by bpp30m on Mon Dec 24, 2012 06:54 PM
My son has been on 300mgs 5/23 of temodar for 3 months now. His side effects have been luckily very limited but one of them he says his tongue feels like its burnt all the time(or for atleast 3 weeks, then it gets better, then its time for another dose and it starts over). its affecting everything he eats and drinks. has to eat very slow and everything he drinks, even water hurts. has anybody dealt with this and what helped? Thanks in advance
by Ducks-n-Row on Wed Dec 26, 2012 04:29 PM
As always I will speak with my own experience. If my memory is correct, I was on temodar 460mg 5/23 for 2 years. The side effects for me were for the most case mild. One of the things it caused was the taste of food to change. Some foods more then others. The one thing I knew was I needed to get food down in order for my body to deal with the big C. It resulted in me blending some "smoothies" to insure I was getting some of the things my body needed. This was a once day thing for me. As your son has mentioned it would take about 3 weeks for everythign to get back to "normal" then all over again. I HOPE this helps some....
Dx NOv 07......No regrets
by plener on Wed Jan 02, 2013 11:40 PM
had the same so i stopped taking it--it came close to me to not be able to eat or drink
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
If you were considering traveling for cancer treatment, which headline would you find more interesting?
Destination: HOPE. Cancer care that is worth the trip.
Over 84% of our patients travel to our hospital from another state
Neither headline is interesting
We care about your feedback. Let us know how we can improve your CancerCompass experience.